# SDR CALA2017040700913

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 65,571 hours, 7,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON ROLLOUT EMERG EXITS CYCLED ON OFF 3 TIMES FOR NO REASON. C/OUT EMERG LIGHTS OPERATIONAL TEST IAW AMM 33-51-00-710-801 SATIS. TOMC CONSULTED- NIL HISTORY OF DEFECT NOTED. SATIS TO CONTINUE.
